RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2008, Volume 14, Number 1, Pages 61–73 (Mi timm7)  

This article is cited in 3 scientific papers (total in 3 papers)

On solvability of stationary problems of natural thermal convection of a high-viscosity fluid

A. I. Korotkii, D. A. Kovtunov


Abstract: In this paper, investigation of stationary problems of natural thermal convection in the Boussinesq approximation with irregular boundary data is carried out. Existence and uniqueness theorems for a weak solution of such problems are proved. The smoothness of a weak solution depending on the smoothness of the initial data and the smoothness of the boundary of the domain where the problem is considered is investigated.

Full text: PDF file (291 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2008, 261, suppl. 1, S117–S130

Bibliographic databases:

Document Type: Article
UDC: 517.95
Received: 16.11.2007

Citation: A. I. Korotkii, D. A. Kovtunov, “On solvability of stationary problems of natural thermal convection of a high-viscosity fluid”, Trudy Inst. Mat. i Mekh. UrO RAN, 14, no. 1, 2008, 61–73; Proc. Steklov Inst. Math. (Suppl.), 261, suppl. 1 (2008), S117–S130

Citation in format AMSBIB
\Bibitem{KorKov08}
\by A.~I.~Korotkii, D.~A.~Kovtunov
\paper On solvability of stationary problems of natural thermal convection of a~high-viscosity fluid
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2008
\vol 14
\issue 1
\pages 61--73
\mathnet{http://mi.mathnet.ru/timm7}
\elib{http://elibrary.ru/item.asp?id=11929805}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2008
\vol 261
\issue , suppl. 1
\pages S117--S130
\crossref{https://doi.org/10.1134/S0081543808050118}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000208363600011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-66149179018}


Linking options:
  • http://mi.mathnet.ru/eng/timm7
  • http://mi.mathnet.ru/eng/timm/v14/i1/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Korotkii, D. A. Kovtunov, “Optimal boundary control of a system describing thermal convection”, Proc. Steklov Inst. Math. (Suppl.), 272, suppl. 1 (2011), S74–S100  mathnet  crossref  isi  elib
    2. A. I. Korotkii, “Razreshimost v slabom smysle odnoi kraevoi zadachi, opisyvayuschei teplovuyu konvektsiyu”, Tr. IMM UrO RAN, 16, no. 2, 2010, 121–132  mathnet  elib
    3. A. I. Korotkii, D. A. Kovtunov, “Optimalnoe upravlenie teplovoi konvektsiei”, Tr. IMM UrO RAN, 16, no. 5, 2010, 103–112  mathnet  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:221
    Full text:78
    References:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019